# SDR 0602083151

- Difficulty date: September 18, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 11,436 hours, 5,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2459
- Condition: No Test
- Location: Emergency Light
- Part time: 15,535 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT EPSU FAILED EMERGENCY LIGHT TEST.  REPLACED AFT EPSU, CHECKS OK.
